标题:Triple correlations of ternary divisor functions
作者:Lou, Miao; Lu, Guangshi
作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Lou, M
通讯作者地址:[Lou, M]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF NUMBER THEORY
出版年:2019
卷:198
页码:318-345
DOI:10.1016/j.jnt.2018.10.016
关键词:Triple correlation; Divisor function; Kuznetsov trace formula; Large; sieve inequalities
摘要:Let d(3)(n) denote the ternary divisor function, and d(n) be the divisor function. In this article we shall be concerned with the triple correlation of the form; S(a, d, d(3); N, H) :=Sigma W-h(h/H) Sigma(N <= n <= 2N) a(n)d(n - h)d(3)(n + h),; where W is a smooth function with compact support in [1, 2]. We succeed in obtaining an asymptotic formula with a power-saving error term. (C) 2018 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85057625892&doi=10.1016%2fj.jnt.2018.10.016&partnerID=40&md5=e72d3b451be00f194e5c35bd0c19f553
TOP